# SDR F6LM9579

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095T
- Make and model: Snias AS350B2
- Aircraft serial: 2671
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 150SG10095
- Condition: Failed
- Location: Start/Gen
- Part time: 275 hours
- Component: 150SG122Q
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER WOULD NOT TURN , FOUND BRUSHES WORN BEYOND LIMITS.  SUBMITTER STATES THIS SEEMS TO BE A PROBLEM WITH THIS TYPE OF STARTER.  ONLY GETTING ABOUT 250-300 H RS OF BRUSH LIFE.  REPLACED BRUSHES.
